It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1Showing 1 - 16 of 16 for pain and numbness in arms and hands. (0.046 seconds)


... months, due to the use of Oxycontin abuse. The first week after taking the Sub, I woke up one morning with severe pain and numbness in my arms. My dose was lower and after about 4 days it subsided. There was only numbness on the tips of my fingers at times. ... (12 replies)
... mgs per day but I feel pain almost every morning when I wake up and sometimes in the middle of the night. The pain varies, based upon what is REALLY stiff in the a.m.s. ... (12 replies)
... I hope this helps a little, but I also experienced pain, tingling and numbness the very early stages of using sub. My pain was not as extreme as yours, however, it did eventually go away all together and especially when I was at a very low dose. ... (12 replies)

... at you mention it I have a low grade headache alot. I guess when you become an old druggy, you take alot of these things as just getting older. I haven't had any numbness or tingling. You got to believe that they aren't really too sure what to expect. Why else the 30 patient limit? ... (12 replies)
... Thank you! I was on Subatex at first and had no problems. I do believe myself that I am sensitive to the Naloxone. ... (12 replies)
... Did you ever find out if your symptoms were related to suboxone. I have recently started taking it and am experiencing the exact same thing. ... (12 replies)
... osted, I have been wondering if you have have had any luck. I am so sorry that the Subutex wont work. Thats good that they are keeping you on a close watch, just in case. I am also glad you have not had any more problems since Monday, maybe now everything is going to be ok. Good luck with any decision you decide to make! ... (12 replies)
... Thanks Kimbee, I would not have thought about going back to the subatex. I had no problems with that. I do not get a call from my doc today, he has been great in the past about calling me back too. I already have a appt, with him on Friday. But wanted to notify him of the hand and arm symptoms again. ... (12 replies)
... Hi Banker I am doing great other than weight issue. M y daughter is in therapy and doing lots better! I am so happy! I feel as though God has truly blessed me. ... (12 replies)
... Kimbee and others, I told you I would keep you informed. I went to the doc.'s to day and asked him about being put back on the subatex, he told me it would not be helpful in my recovery process. It has a different affect on the opiates in the brain. ... (12 replies)
... Do you think it might be the Naloxone that they put in the Suboxone? ... (12 replies)
... Yes, unfortuantly headaches are one of the side affects that I had, but they do subside. I found 800 mg. ibuprophen helped. I do hope the Subatex works for you. When will you be able to switch? Keep us informed as I am very curious if this will make a differance. (12 replies)
... Good point Kimbee... How are you doing, by the way? Your daughter? (12 replies)
... I have been on Suboxone 1 month and have been having the SAME PAIN my description felt like my arm was going through an old fashion ringer on washing machine and then when it got to the hand it felt like it was in a vice being sqeezed! My hands were swelling so big at night that no rings would fit til afternoon. ... (6 replies)
... I have had chronic pain for most of my life, in my early 20's doctors did not take me seriously so I learned to live with it... ... (3 replies)
... rtainly taking alot of the hydro. The fent patches generally will help you, but I believe you need to "detox" a bit from the hydro so that the fent can build up in your system. My doctor will not give me patches. The strongest med they will give is the hydrocodone which really sucks for me. ... (8 replies)




Pages: 1

All times are GMT -7. The time now is 02:02 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!